# SDR DALA2022072905239

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,178 hours, 43,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Fod
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 1R DOOR HANDLE WON'T COMPLETELY STOW. SLIDE LIGHT EXTINGUISHED. CORRECTIVE ACTION: REMOVED FOD FROM GIRT BAR. OPS NML. (8614686)
